# SDR IPXA2025050626913

- Difficulty date: April 24, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,873 hours, 20,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR LOWER ANGLE FROM STA 1787.47 TO STA 1825.00 STR S-6R FOUND WITH CORROSION INSTALLED 1 EA NEW ANGLE IAW B757-200-SRM-51-40-02-OG. FASTENERS MS20470AD5-7  BTCH 0004047632  QTY 0.25 LB.
